Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 791-800 of 941 (Search time: 0.009 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
791
Graphical models via joint quantile regression with component selection

Chun, Hyonho; Lee, Myung Hee; Fleet, James C.; Oh, Ji Hwan, JOURNAL OF MULTIVARIATE ANALYSIS, v.152, pp.162 - 171, 2016-12

792
OKOUNKOV BODIES AND ZARISKI DECOMPOSITIONS ON SURFACES

Choi, Sung Rak; Park, Jinhyung; Won, Joonyeong, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.5, pp.1677 - 1697, 2017

793
Effective simultaneous confidence bands for repeated measurements in linear mixed-effect models

Mun, Jungwon; Chun, Hyonho, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.84, no.8, pp.1748 - 1760, 2014-08

794
Metabolomics Profiling to Determine the Effect of Postmortem Aging on Color and Lipid Oxidative Stabilities of Different Bovine Muscles

Ma, Danyi; Kim, Yuan H. Brad; Cooper, Bruce; Oh, Ji-Hwan; Chun, Hyonho; Choe, Ju-Hui; Schoonmaker, Jon P.; Ajuwon, Kolapo; Min, Byungrok, JOURNAL OF AGRICULTURAL AND FOOD CHEMISTRY, v.65, no.31, pp.6708 - 6716, 2017-08

795
Redundant blow-ups of rational surfaces with big anticanonical divisor

Hwang, DongSeon; Park, Jinhyung, JOURNAL OF PURE AND APPLIED ALGEBRA, v.219, no.12, pp.5314 - 5329, 2015-12

796
Identification of Association Between Disease and Multiple Markers Via Sparse Partial Least-Squares Regression

Chun, Hyonho; Ballard, David H.; Cho, Judy; Zhao, Hongyu, GENETIC EPIDEMIOLOGY, v.35, no.6, pp.479 - 486, 2011-09

797
Okounkov bodies associated to pseudoeffective divisors

Choi, Sung Rak; Hyun, Yoonsuk; Park, Jinhyung; Won, Joonyeong, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.97, pp.170 - 195, 2018-04

798
Characterization of log del Pezzo pairs via anticanonical models

Hwang, DongSeon; Park, Jinhyung, MATHEMATISCHE ZEITSCHRIFT, v.280, no.1-2, pp.211 - 229, 2015-06

799
Okounkov Bodies Associated to Pseudoeffective Divisors II

Choi, Sung Rak; Park, Jinhyung; Won, Joonyeong, TAIWANESE JOURNAL OF MATHEMATICS, v.21, no.3, pp.601 - 620, 2017-06

800
Hilbert functions of Cox rings of del Pezzo surfaces

Park, Jinhyung; Won, Joonyeong, JOURNAL OF ALGEBRA, v.480, pp.309 - 331, 2017-06

rss_1.0 rss_2.0 atom_1.0